| Lot Number |
0039159149 |
| Medical Device Problem Codes |
Entrapment of Device (1212); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an ablation procedure, a farawave catheter was selected for use.After advancing device into left superior pulmonary vein and ablating in basket, the device presented spline bunching in flower and the wire was stuck.Changing the catheter deployment state did not resolve the guidewire issue.The guidewire was removed from the back.The procedure was completed using a replacement catheter.No patient complications were reported.The device is not expected to be returned as it was disposed of.
Additional Manufacturer Narrative
D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.